SciELO - Scientific Electronic Library Online

 
vol.49 número2A Model for the Thermoelastic Behavior of a Joint-Leg-Beam System for Space ApplicationsBest Local Approximations by Abstract Norms with Non-homogeneous Dilations índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Bookmark


Revista de la Unión Matemática Argentina

versão On-line ISSN 1669-9637

Resumo

VARGAS, Jorge. Admissible restriction of holomorphic discrete series for exceptional groups. Rev. Unión Mat. Argent. [online]. 2008, vol.49, n.2, pp. 67-80. ISSN 1669-9637.

In this note, we give results about the restriction of a holomorphic discrete series of an exceptional simple Lie real group to a subgroup.

Palavras-chave : Holomorphic Discrete Series representations; branching laws.

        · texto em Inglês     · pdf em Inglês